# SDR USAA010870

- Difficulty date: July 16, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: 6545871523
- Condition: Cracked
- Location: Fwd Serv Door
- Part time: 45,591 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND DOOR EXTERIOR SKIN CRACKED .25 INCH, FORWARD SERVICE DOOR, LOWER HINGE CUTOUT.  INSTALLED REPAIR DOUBLER PER SRM 52-10-01 PAGE 201 AND SB 737-52-1096.  (M)
